# SDR UPS204605

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Tie Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION IN AFT VERTICAL BOLT HOLES, AT TENSION TIE SHEAR FITTING.  REMOVED CORROSION, REMOVED AND REPLACED BUSHINGS PER SRM 51-10-6 EO 727-55-0294.
